The transmission problem with boundary conditions given by real measures

Volume 92 / 2007

Dagmar Medková Annales Polonici Mathematici 92 (2007), 243-259 MSC: 31B10, 35J05. DOI: 10.4064/ap92-3-4


The unique solvability of the problem ${\mit\Delta} u=0$ in $G^+\cup G^-$, $u_+ -au_- =f$ on $\partial G^+$, $n^+ \cdot \nabla u_+ -bn^+ \cdot \nabla u_-=g $ on $\partial G^+$ is proved. Here $a$, $b$ are positive constants and $g$ is a real measure. The solution is constructed using the boundary integral equation method.


  • Dagmar MedkováDepartment of Technical Mathematics
    Faculty of Mechanical Engineering
    Czech Technical University
    Karlovo nám. 13
    12 135 Praha 2, Czech Republic

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image